Revista Matemática Iberoamericana


Full-Text PDF (847 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 2, 1994, pp. 453–466
DOI: 10.4171/RMI/158

Published online: 1994-08-31

The sharp Poincaré inequality for free vector fields: an endpoint result

Guozhen Lu[1]

(1) Wayne State University, Detroit, USA

No abstract available for this article.

No keywords available for this article.

Lu Guozhen: The sharp Poincaré inequality for free vector fields: an endpoint result. Rev. Mat. Iberoam. 10 (1994), 453-466. doi: 10.4171/RMI/158